# SDR COMA9960610

- Difficulty date: October 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Activated
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING DURING CLIMBOUT OF CVG.  AIRCRAFT RETURNED TO THE FIELD.  PERFORMED FUNCTIONAL CHECK OF THE LANDING GEAR RETRACTION/EXTENSION SYSTEM, NO DEFECTS NOTED.
